| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure, Delayed, Uncontrolled (1936); No Code Available (3191)
| Date of Event |
12/01/2016
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
The reporter stated the surgeon implanted a 13.2mm micl13.2 implantable collamer lens, -8.5 diopter, in the patient's left eye (os) on (b)(6) 2016.The lens was explanted on (b)(6) 2016 due to extreme vaulting, which caused pressure.Additional information has been requested but none has been forthcoming.If additional information is received, a supplemental medwatch report will be submitted.
Additional Manufacturer Narrative
Additional data: patient complained of pain and after examination, extreme vaulting was found causing high pressure.Lens was explanted and a lens of shorter length was implanted.The patient is doing well and bcva was 20/20 post second icl implant.(b)(4).
Additional Manufacturer Narrative
(b)(4).